You are here

Functional Dependence

by W. F. Newns (The University of Liverpool)

Year of Award: 1968

Publication Information: The American Mathematical Monthly, vol. 74, 1967, pp. 911-920

Summary: The author investigates various versions of functional dependence for a finite family of real-valued functions. This article includes a proof of the theorem of Brown and Sard.

Read the Article:

About the Author: (from The American Mathematical Monthly, vol. 74, (1967)) W.F. Newns was at the University of Liverpool at the time of publication.

Subject classification(s): Analysis | Real Analysis
Publication Date: 
Wednesday, September 24, 2008